Simple and efficient algorithms for computing exact cumulative discrete probabilities and its inverses
Udo Krzensk
Computational Statistics, 2004, vol. 19, issue 4, 535-550
Keywords: Computing discrete distributions; Computing the inverse distribution; Binomial distribution; Poisson distribution; Hypergeometric distribution; Chi-square distribution (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02753911 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:compst:v:19:y:2004:i:4:p:535-550
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/180/PS2
DOI: 10.1007/BF02753911
Access Statistics for this article
Computational Statistics is currently edited by Wataru Sakamoto, Ricardo Cao and Jürgen Symanzik
More articles in Computational Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().